# SDR UPS02237588

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHT ABOVE FORWARD ENTRY DOOR INOP.  NO POWER TO PINS 1 AND 5 FOR CHARGING, CORRECTED WIRING PER WDM 33-5 1-01.  REPLACED BATTERIES PER MM 33-51-01 PAGE 201.
